# SDR CALA0200118

- Difficulty date: March 4, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK IN R/H HORIZONTAL STABILIZER LOWER SKIN AT REAR SPAR JUST I/B OF #4 ELEVATOR HINGE. A PERMANENT REPAIR DOUBLER WAS INSTALLED IAW ECRA 5510-01584.
